I use Vicodin and I can be moody, anxious, and I get mad about every little thing. Could Vicodin be the cause of this?
A friend of mine gets nasty when taking vicodin. His wife calls them his asshole pills.
This may or may not be causing this in you. Does this happen when you take the pills or all the time? Your best bet is to call your doctor and discuss this with him.
PRO. Yes for some people they can he should talk to the doctor about it.
Anything is possible with any medication.
Lol... But yes
Irritibility is a somewhat common side effect.
It's not like an anger rage but a feeling like everything seems to pi.. you off.
The only thing is to weigh the pros and cons if it's worth it and then talk to your doc before making changes.
Just remember to tell yourself that it's the drugs and not the other person's fault.
Btw... It usually wears off somewhat as your body adapts to the medication.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Mar 2013 • 2 answers
Updated 28 Jul 2013 • 4 answers
Updated 3 Jun 2015 • 1 answer
Updated 26 Nov 2018 • 5 answers
Updated 6 Dec 2018 • 1 answer